MathSciNet Relay Station
MathSciNet bibliographic data
MR1448715 22E46 (05A20 05E15 22E65)
Okounkov, Andrei Log-concavity of multiplicities with application to characters of ${\rm U}(\infty)$. Adv. Math. 127 (1997), no. 2, 258–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement